| Model Number |
SABRE, 4.0MM X 13CM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery after opening the package, the surgeon noticed that the blade was crooked and not suitable for surgery.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, no abnormalities were noted with the device.